# SDR DXTA2021013104657

- Difficulty date: January 29, 2021
- Submitted: January 31, 2021
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 12,826 hours, 8,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Balance
- Location: Main Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR NEEDS ADJUSTING.  THE DOOR LOWERS VERY QUICKLY WITH VERY LITTLE COUNTERBALANCE WEIGHT HOLDING DOOR IN THE CLOSED POSITION.  THE CONDITION MAY HAVE CAUSED UPPER STEP PANEL TO COME OFF.  CORRECTIVE ACTION: GAINED ACCESS TO MAIN CABIN DOOR SPRING AND CABLES FOUND SATISFACTORY, ADJUSTED CABLES AS REQUIRED.  OPERATIONS CHECKED SATISFACTORY IAW CESSNA CE-680 M/M CHAPTER 52-10-00.
